# SDR 06FDEA02510

- Difficulty date: July 11, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Stop Fitting
- Part number: ALC88946
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RT INBD ELEVATOR STOP ASSY (ER/A332646-14), EXISTING REPAIR AT RT INBD ELEVATOR STOP ASSY EVALUATED AND FOUND PREVIOUSLY   ACCOMPLISHED AS PER DELTA ENGINEERING REPAIR/AUTHORIZATION 332646-14. EO 1-5100-7-5001A-PT1, TITLE "REPAIR CATALOG, MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED MINOR PER GMM 6-2-100.
